MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5MM TI HARD PRECONTOURED ROD 80MM STRAIGHT LENGTH/400MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5MM TI HARD PRECONTOURED ROD 80MM STRAIGHT LENGTH/400MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.633.280
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Additional procodes: mnh, mni, kwq, kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that, on (b)(6) 2019, the patient underwent a revision of a posterior spinal fusion surgery with the matrix system due to a fractured titanium (ti) hard precontoured rod.Originally, the patient had a posterior spinal fusion on an unknown date.On an unknown date after the implant surgery, the patient reported to the surgeon that she was still experiencing pain after the fusion had healed.Additional imaging was taken on an unknown date and was assessed that a (ti) rod had fractured on both sides just below the l5 screws.The original implants were removed from the pelvis and was revised to t10-s1 fusion.The surgery was completed with no adverse consequence to the patient.Concomitant devices reported: unknown pedicle screws (part# /lot# /quantity: unknown), unknown polyaxial screw head (part# /lot# /quantity: unknown), unknown transverse connector (part# /lot# /quantity: unknown), unknown locking cap (part# /lot# /quantity: unknown).This complaint involves two (2) devices.This report is for one (1) 5.5mm ti hard precontoured rod 80mm straight length/400mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h10: the rods were discarded during the case.Part number 04.633.280 x 2, the lot number are unavailable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5MM TI HARD PRECONTOURED ROD 80MM STRAIGHT LENGTH/400MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9198729
Report Number2939274-2019-61577
Device Sequence Number16901840
Product Code NKB
UDI-Device Identifier10705034746449
UDI-Public(01)10705034746449
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.633.280
Device Catalogue Number04.633.280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/07/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREW/ROD CONSTRUCT ACCESSORIES: MATRIX.; UNKNOWN LOCKING CAP.; UNKNOWN PEDICLE SCREW.
Outcome Attributed to Adverse Event Required Intervention;